Differentiable and Lipschitzian mappings of Banach spaces
Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 567-583
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_5_a1,
author = {V. I. Bogachev and S. A. Shkarin},
title = {Differentiable and {Lipschitzian} mappings of {Banach} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {567--583},
year = {1988},
volume = {44},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a1/}
}
V. I. Bogachev; S. A. Shkarin. Differentiable and Lipschitzian mappings of Banach spaces. Matematičeskie zametki, Tome 44 (1988) no. 5, pp. 567-583. http://geodesic.mathdoc.fr/item/MZM_1988_44_5_a1/